MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY II CR ISRT XLPE RT SZ 1-2 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74025612
Medical Device Problem Code Device Operates Differently Than Expected (2913)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 04/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Contralateral revision will be reported in an independent mdr.It was reported to us that explants have been kept by the facility and cannot be returned.
 
Event or Problem Description
It was reported that a revision surgery was performed with exchange of a tibial insert to a thicker dished one as the patient was unstable in the knee.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
JRNY II CR ISRT XLPE RT SZ 1-2 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6583814
Report Number1020279-2017-00362
Device Sequence Number18854759
Product Code JWH
UDI-Device Identifier00885556422731
UDI-Public00885556422731
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2022
Device Catalogue Number74025612
Device Lot Number12KM18212
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/25/2017
Supplement Date Received by Manufacturer04/25/2017
Initial Report FDA Received Date05/23/2017
Supplement Report FDA Received Date09/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;